# SDR SWAA2024041875112

- Difficulty date: April 16, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 19,392 hours, 9,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIDEWALL LIGHT AT LEFT EMERGENCY EXIT DOOR INOP<[01] L/H AFT OVERWING EMERGENCY EXIT LIGHT OPS CHKS GOOD IAW MM 33-51-00
